×

zbMATH — the first resource for mathematics

Nonlinear stochastic differential delay equations. (English) Zbl 0504.60067

MSC:
60H25 Random operators and equations (aspects of stochastic analysis)
Keywords:
delay equation
PDF BibTeX Cite
Full Text: DOI
References:
[1] Nersesyan, A.B., Isv. akad. nauk armenskoi CCP, XII, 6, 37-68, (1959)
[2] Solodova, Y.A., A study of the accuracy of a delayed tracking system in the presence of delay time fluctuations in the feedback circuit, Radio eng. electron. phys., 24, 3, 84-87, (1979)
[3] E’sgol’ts, L.E., Introduction to the theory of differential equations with deviating arguments, (1966), Holden-Day San Francisco, (translated by R. T. McLaughlin)
[4] Ergen, W.K., Kinetics of the circulating-fuel nuclear reactor, J. app. phys., 25, 6, 702-711, (1954) · Zbl 0055.23003
[5] Adomian, G., Stochastic systems analysis, () · Zbl 0474.60050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.